# SDR AALA20150307006

- Difficulty date: March 6, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N553AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53083
- Aircraft time: 68,545 hours, 35,829 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 EMER EXIT FLOODLIGHT INOPERATIVE.  RELAMPED L1 EMER EXIT FLOODLIGHT IAW 33-53-00.  SYS CHECKED NORMAL.
